# SDR RAIA00112015

- Difficulty date: December 30, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 14,126 hours, 13,624 cycles
- System (JASC): 3242 · Brake
- Part: Valve
- Part number: 320511
- Part serial: 216
- Condition: Inoperative
- Part time: 13,915 hours, 13,511 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5534-STL- DURING TAXI BRAKES LOCKED. MAINTENANCE REMOVED AND REPLACED BRAKE RELAY VALVE IAW J41 MM 32-41-10
